Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Systems of Toeplitz operators on $ H\sp{2}$


Author: H. R. Pousson
Journal: Proc. Amer. Math. Soc. 19 (1968), 603-608
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1968-0225188-9
MathSciNet review: 0225188
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Devinatz, Toeplitz operators on $ {H^2}$ spaces, Trans. Amer. Math. Soc. 112 (1964), 304-317. MR 0163174 (29:477)
  • [2] I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on the half-line with kernels depending on the difference of the arguments, Amer. Math. Soc. Transl. (2) 14 (1960), 217-287. MR 0113114 (22:3954)
  • [3] P. Hartman and A. Wintner, The spectra of Toeplitz matrices, Amer. J. Math. 76 (1954), 867-882. MR 0073859 (17:499a)
  • [4] H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 0171178 (30:1409)
  • [5] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 0097688 (20:4155)
  • [6] P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290. MR 0140930 (25:4344)
  • [7] H. Widom, Inversion of Toeplitz matries. II, Illinois J. Math. 4 (1960), 88-99. MR 0130572 (24:A432)
  • [8] N. Wiener and P. Masani, Multivariate stochastic processes. I, Acta Math. 98 (1957), 111-150. MR 0097856 (20:4323)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225188-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society